# SDR JJBA20170511026

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 32,587 hours, 20,179 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICEABLE ELECTRICAL SMELL/SMOKE WHEN TURNING ON SIDEWALL LIGHTS.  R&R PASSENGER SIDEWALL LIGHT ASSY AT SEAT 3A.  OPS CHECK SAT. NO OTHER DEFECTS NOTED.
